# SDR UIEA2020082431852

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,355 hours, 21,586 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Spar Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG: "R FUEL SPAR VLV". T/S PER WDM 28-22-21. FOUND WIRES W598-065-18 AND W598-004-18 SHORTED. REPAIRED WIRES PER SWPM 20-10-13 AND WDM 28-22-21. OPS CHECKS OK PER AMM 28-22-00/501.
